# SDR SWIA20240925819

- Difficulty date: August 19, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Arm
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBOARD FLAP HINGE ARM AT WS 220 CRACKED AFT END.     (C-CHECK RO 9/24/2024)    REPAIRED R/H OUTBOARD FLAP HINGE ARM AT WS 220 CRACKED AFT END REF. DWG 601R14699 REV. B, CRJ 200 SRM 51-42-06-00, AND DWG NO. 601R14629 REV. M. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
